RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1980, Volume 45, Number 1, Pages 3–18 (Mi tmf3761)  

This article is cited in 4 scientific papers (total in 4 papers)

The Toda chain as a reduced system

M. A. Olshanetsky, A. M. Perelomov


Abstract: It is proved that the phase space of a finite Toda chain can be obtained by means of the reduction of the phase space of a geodesic flow on the uniform space of symmetric positive-definite matrices. The reduction is performed with the aid of the group of triangular matrices and makes it possible to obtain explicit formulas for solutions of the equations of motion. The construction is extended to the generalised Toda chains corresponding to an arbitrary system of roots.

Full text: PDF file (1959 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1980, 45:1, 843–854

Bibliographic databases:

Received: 26.08.1979

Citation: M. A. Olshanetsky, A. M. Perelomov, “The Toda chain as a reduced system”, TMF, 45:1 (1980), 3–18; Theoret. and Math. Phys., 45:1 (1980), 843–854

Citation in format AMSBIB
\Bibitem{OlsPer80}
\by M.~A.~Olshanetsky, A.~M.~Perelomov
\paper The Toda chain as~a~reduced system
\jour TMF
\yr 1980
\vol 45
\issue 1
\pages 3--18
\mathnet{http://mi.mathnet.ru/tmf3761}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=595460}
\transl
\jour Theoret. and Math. Phys.
\yr 1980
\vol 45
\issue 1
\pages 843--854
\crossref{https://doi.org/10.1007/BF01047139}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LZ04500001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3761
  • http://mi.mathnet.ru/eng/tmf/v45/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. K. Mozer, “Nekotorye aspekty integriruemykh gamiltonovykh sistem”, UMN, 36:5(221) (1981), 109–151  mathnet  mathscinet  zmath
    2. Theoret. and Math. Phys., 103:3 (1995), 681–700  mathnet  crossref  mathscinet  zmath  isi
    3. A. D. Mironov, “Group theory approach to the $\tau$-function and its quantization”, Theoret. and Math. Phys., 114:2 (1998), 127–183  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. V. Marshakov, A. D. Mironov, A. Yu. Morozov, “Combinatorial expansions of conformal blocks”, Theoret. and Math. Phys., 164:1 (2010), 831–852  mathnet  crossref  crossref  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:424
    Full text:149
    References:53
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019